Amores Lázaro, Ángel Miguel and Gutiérrez, M (1992) Singularities of invariant connections. General relativity and gravitation, 24 (12). pp. 1235-1253. ISSN 0001-7701
Restricted to Repository staff only until 2020.
A reductive homogeneous space M = P/G is considered, endowed with an invariant connection, i.e., such that all left translations of M induced by members of P preserve it. We study the set of singularities of such connections giving sufficient conditions for it to be empty, or, in other cases, families of b-incomplete curves converging to singularities. A full description of the b-completion of a connection with M = R(m) (or a quotient of it) is given with information on its topology.
|Uncontrolled Keywords:||Astronomy & Astrophysics; Physics, Multidisciplinary; Physics, Particles & Fields|
|Subjects:||Sciences > Mathematics > Astronomy|
|Deposited On:||17 Apr 2012 10:00|
|Last Modified:||06 Feb 2014 10:07|
Repository Staff Only: item control page